MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number CTL4.5-044-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information has been provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that during removal, the locking screw broke.It is believed that the screw broke due to excessive torque applied from the power drill.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the received screw revealed the screw to be broken, confirming the reported event.Functional testing was unable to be performed due to the condition of the screw.Dimensional testing was performed and the screw was found to be within specifications.The root cause of the reported event was likely due to excessive torque applied to the screw while utilizing the power drill.Device history review: a review of the device history records indicated that the screws met all dimensional and quality inspections prior to shipment.
 
Event or Problem Description
N/a.

Brand Name
PRECICE PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11887051
Report Number3006179046-2021-00285
Device Sequence Number4322370
Product Code KTT
UDI-Device Identifier00887517029850
UDI-Public887517029850
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K192181
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTL4.5-044-S
Device Lot NumberACBNAD0525
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR